RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 4, Pages 447–452 (Mi de9353)  

Ordinary Differential Equations

$\mathbb R$-holomorphic solutions of a total differential equation

V. N. Gorbuzov, V. Yu. Tyshchenko

Yanka Kupala State University of Grodno

Full text: PDF file (1041 kB)

English version:
Differential Equations, 1999, 35:4, 447–452

Bibliographic databases:
UDC: 517.925
Received: 28.10.1996

Citation: V. N. Gorbuzov, V. Yu. Tyshchenko, “$\mathbb R$-holomorphic solutions of a total differential equation”, Differ. Uravn., 35:4 (1999), 447–452; Differ. Equ., 35:4 (1999), 447–452

Citation in format AMSBIB
\Bibitem{GorTys99}
\by V.~N.~Gorbuzov, V.~Yu.~Tyshchenko
\paper $\mathbb R$-holomorphic solutions of a total differential equation
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 4
\pages 447--452
\mathnet{http://mi.mathnet.ru/de9353}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1719824}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 4
\pages 447--452


Linking options:
  • http://mi.mathnet.ru/eng/de9353
  • http://mi.mathnet.ru/eng/de/v35/i4/p447

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:64
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019